You can have arrythmias.
And it can cause heart complications and even death.
it will cause high blood pressure (hypertension) which could progress into congestive heart failure
I am not a medical professional...but from talking to the doctors / nurses that my dad deals with every day when he trys to get a potassium pill....if its too high..you could have a heart attack and die.
again..this could be total misinformation..the person you need to ask is your doctor.
Your heartbeat can become irregular. All electrolyte imbalances affect bloodflow and osmotic gradient, leading to edema/dehydration/hypertension, etc.
However, K and Na are especially important because they control all muscle function and nerve signals throughout the body. The heart is a muscle, and receives nerves signals from the base of the brain.
Electrolyte imbalance can cause some severe heart complications. Get that checked out immediately!